RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2001, Volume 70, Issue 1, Pages 155–156 (Mi mz729)  

Brief Communications

A Lower Bound for Pseudodimension in Terms of Topological Dimension

C. S. Rjutin

M. V. Lomonosov Moscow State University, Faculty of Mechanics and Mathematics

DOI: https://doi.org/10.4213/mzm729

Full text: PDF file (184 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2001, 70:1, 143–144

Bibliographic databases:

Received: 20.01.2001

Citation: C. S. Rjutin, “A Lower Bound for Pseudodimension in Terms of Topological Dimension”, Mat. Zametki, 70:1 (2001), 155–156; Math. Notes, 70:1 (2001), 143–144

Citation in format AMSBIB
\Bibitem{Ryu01}
\by C.~S.~Rjutin
\paper A Lower Bound for Pseudodimension in Terms of Topological Dimension
\jour Mat. Zametki
\yr 2001
\vol 70
\issue 1
\pages 155--156
\mathnet{http://mi.mathnet.ru/mz729}
\crossref{https://doi.org/10.4213/mzm729}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1883781}
\zmath{https://zbmath.org/?q=an:1023.54027}
\transl
\jour Math. Notes
\yr 2001
\vol 70
\issue 1
\pages 143--144
\crossref{https://doi.org/10.1023/A:1010290322026}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000171684100018}


Linking options:
  • http://mi.mathnet.ru/eng/mz729
  • https://doi.org/10.4213/mzm729
  • http://mi.mathnet.ru/eng/mz/v70/i1/p155

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:362
    Full text:103
    References:30
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020